MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510816
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Discomfort (2330)
Type of Reportable Event Serious Injury
Event or Problem Description
End user reports "he thinks the catheters he was using was a possible source of his multiple utis spanning the length of a year.He reports unknown number of catheters, unknown number of market units with unknown lot numbers of the same catheter over the last 1-2 years.He states that he had 4 utis every few months spanning the length of a year.His last uti was about 7-8 months ago.He states he had been cathing for a total of 3 years and he states only after starting use of the ultram16 he started developing the utis." he was unable to provide timeline specifics when his first uti started after using the ultram16."his signs of uti were always dysuria and malodorous urine.He sought medical treatment with each of his 4 utis and he went to his local urgent care where they did urine testing, ua and urine c & s and prescribed antibiotics each time which helped his symptoms.He followed up with his urologist after so many reoccurring utis and the urologist told him the catheters he was using could be a possible cause of his utis." he confirmed he was always "diligent about hygiene and washed his hands, cleansed his penis prior to cath insertion and followed prior clean intermittent catherization technique." he confirmed "he was only cathing once at night prior to bedtime, as directed by his urologist, but did have urinary retention.Denies any history of bladder or kidney stones.He now states he no longer catheterizes and has a chronic foley catheter placed by his urologist about 7-8 months ago, after his last uti, for continuous drainage and has been uti free since.".

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13741792
Report Number1049092-2022-00085
Device Sequence Number11969296
Product Code OHR
UDI-Device Identifier00815947021076
UDI-Public00815947021076
Combination Product (Y/N)N
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number510816
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date03/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexMale